# SDR DALA2018010800158

- Difficulty date: January 4, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 45,393 hours, 36,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED ON OR MISSING.  REPLACED LENS OPERATION CHECKS GOOD.
